# SDR DU4R2006430

- Difficulty date: May 1, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- Aircraft time: 62,935 hours, 31,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146N543141
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT PIT ON LT TRANSITION PANEL NUMEROUS AREAS FROM BS 1530 TO 1640.  REMOVED CORRODED TRANSITION PANEL AND INSTALLED NEW PANEL P/N 146N5431-41 IAW B757 SRM 51-40-08 AND 51-40-02.
